# SDR HEEA075939

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 9,702 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075682107
- Part serial: 0145
- Condition: Erratic
- Location: Gas Producer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC BETWEEN 0-15 DEGREES.
